Tsinghua University Press Ltd. - Free boundary problem in bedform evolution of alluvial river system

Author(s): Li Shuanhu ; Yang Tiesheng
Publisher: Tsinghua University Press Ltd.
Publication Date: 1 September 1997
Volume: 2
Page(s): 752 - 754
ISSN (Electronic): 1007-0214
Regular:

The bedform evolution in an alluvial river system is studied. A mathematical model is designed to simulate the flow in the water-sand region and the bedform processes. The model results in a free... View More

Advertisement